# SDR JJBA20210113019

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 39,140 hours, 26,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Noisy
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE COMING FROM UPPER LH CORNER MCD.  R&R MAIN DOOR FRAME SEAL. LEAK CHECK SAT AND REINSTALLED MAIN DOOR LINING.
